# SDR ABXA2021218014

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 109,120 hours, 31,681 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 80217011
- Part serial: 910457
- Condition: Ruptured
- Location: Rt Engine
- Part time: 3,459 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE BLEED VALVE WON’T OPEN, NO AIRFLOW, "RT ENG BLEED" LIGHT ILLUMINATED, AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.  FOUND RIGHT ENGINE PRV STUCK IN THE CLOSED POSITION, FAILED THUMB TEST.  SWAPPED RT PRV AND HPSOV IAW B767 AMM 36-11-18.  TRANSFERRED RT ENGINE PRV SYSTEMS IN THE INOPERATIVE OPEN POSITION TO DI IAW MEL 36-11-8-1-1A.  ACCOMPLISHED MEL PM 36-11-8-3,78-31-1,36-12-2 AND 36-11-2.  A/C RELEASED CAT IIIA, REALM PLACARD ROTATED.  A/C DOWNGRADES TO ETOPS 120.  LP 38152-07/1
